# SDR AALA202108275295

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 29,889 hours, 11,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED TOP LAYER FLOOR PANEL 242LF IN PASSENGER CABIN. REPLACED FLOOR PANEL 242LF IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-02-00-300-011
